MathSciNet Relay Station
MathSciNet bibliographic data
MR2228717 65M60 (26A33 35Q35 76M10)
Roop, John Paul Computational aspects of FEM approximation of fractional advection dispersion equations on bounded domains in ${\Bbb R}^2$. J. Comput. Appl. Math. 193 (2006), no. 1, 243–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement